# SDR IPXA2017031215013

- Difficulty date: February 16, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,396 hours, 14,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: Q, LEFT WING FIXED L/E INNER BEADED DOUBLER IS CRACKED AT XOS 636 - 643.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15, FIG. 205. (MAJOR)
